Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.21/7503
Registo completo
Campo DCValorIdioma
dc.contributor.authorFernandes, Vitor H.-
dc.contributor.authorHonyam, Preeyanuch-
dc.contributor.authorQuinteiro, Teresa M.-
dc.contributor.authorSingha, Boorapa-
dc.date.accessioned2017-11-14T15:26:08Z-
dc.date.available2017-11-14T15:26:08Z-
dc.date.issued2016-
dc.identifier.citationFERNANDES, V.H.; [et al] - On Semigroups of Orientation-preserving Transformations with Restricted Range. Communications in Algebra. ISSN: 0092-7872. Vol. 44, N.º1 (2016), pp 253-264.pt_PT
dc.identifier.issn0092-7872-
dc.identifier.issn1532-4125-
dc.identifier.urihttp://hdl.handle.net/10400.21/7503-
dc.description.abstractLet Xn be a chain with n elements (n ∈ ℕ), and let 𝒪𝒫n be the monoid of all orientation-preserving transformations of Xn. In this article, for any nonempty subset Y of Xn, we consider the subsemigroup 𝒪𝒫n(Y) of 𝒪𝒫n of all transformations with range contained in Y: We describe the largest regular subsemigroup of 𝒪𝒫n(Y), which actually coincides with its subset of all regular elements. Also, we determine when two semigroups of the type 𝒪𝒫n(Y) are isomorphic and calculate their ranks. Moreover, a parallel study is presented for the correspondent subsemigroups of the monoid 𝒪ℛn of all either orientation-preserving or orientation-reversing transformations of Xn.pt_PT
dc.language.isoengpt_PT
dc.publisherTaylor & Francispt_PT
dc.relationinfo:eu-repo/grantAgreement/FCT/5876/135994/PTpt_PT
dc.relationinfo:eu-repo/grantAgreement/FCT/5876/135994/PTpt_PT
dc.rightsclosedAccesspt_PT
dc.subjectOrientation-preservingpt_PT
dc.subjectOrientation-reversingpt_PT
dc.subjectRankpt_PT
dc.subjectRestricted rangept_PT
dc.subjectTransformationspt_PT
dc.titleOn Semigroups of Orientation-preserving Transformations with Restricted Rangept_PT
dc.typearticlept_PT
dc.peerreviewedyespt_PT
dc.description.versioninfo:eu-repo/semantics/publishedVersionpt_PT
degois.publication.firstPage253pt_PT
degois.publication.lastPage264pt_PT
degois.publication.issue1pt_PT
degois.publication.titleCommunications in Algebrapt_PT
degois.publication.volume44pt_PT
dc.relation.publisherversionhttp://www.tandfonline.com/doi/pdf/10.1080/00927872.2014.975345?needAccess=truept_PT
dc.identifier.doi10.1080/00927872.2014.975345pt_PT
Aparece nas colecções:ISEL - Matemática - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
OnSemigroups_TMQuinteiro_ADM.pdf415,85 kBAdobe PDFVer/Abrir    Acesso Restrito. Solicitar cópia ao autor!


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.